RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Popov, S P

Statistics Math-Net.Ru
Total publications: 45
Scientific articles: 45

Number of views:
This page:509
Abstract pages:8063
Full texts:3334
References:984
E-mail: ,

http://www.mathnet.ru/eng/person30957
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/221520

Publications in Math-Net.Ru
2019
1. Yu. V. Bibik, S. P. Popov, “Солитонные решения одного обобщения связанной системы Вольтерра”, Zh. Vychisl. Mat. Mat. Fiz., 59:11 (2019),  1872–1882  mathnet  elib
2. S. P. Popov, “Компактонные решения уравнения Кортевега–де Вриза с ограниченной нелинейной дисперсией”, Zh. Vychisl. Mat. Mat. Fiz., 59:1 (2019),  158–168  mathnet  elib
2018
3. S. P. Popov, “Compactons and Riemann waves of an extended modified Korteweg–de Vries equation with nonlinear dispersion”, Zh. Vychisl. Mat. Mat. Fiz., 58:3 (2018),  459–472  mathnet  elib; Comput. Math. Math. Phys., 58:3 (2018), 437–448  isi  scopus
2017
4. S. P. Popov, “New compacton solutions of an extended Rosenau–Pikovsky equation”, Zh. Vychisl. Mat. Mat. Fiz., 57:9 (2017),  1560–1569  mathnet  elib; Comput. Math. Math. Phys., 57:9 (2017), 1540–1549  isi  elib  scopus
2016
5. S. P. Popov, “Nonautonomous soliton solutions of the modified Korteweg–de Vries-sine-Gordon equation”, Zh. Vychisl. Mat. Mat. Fiz., 56:11 (2016),  1960–1969  mathnet  elib; Comput. Math. Math. Phys., 56:11 (2016), 1929–1937  isi  scopus
2015
6. S. P. Popov, “Scattering of solitons by dislocations in the modified Korteweg de Vries–sine-Gordon equation”, Zh. Vychisl. Mat. Mat. Fiz., 55:12 (2015),  2055–2066  mathnet  mathscinet  elib; Comput. Math. Math. Phys., 55:12 (2015), 2014–2024  isi  scopus
7. S. P. Popov, “Numerical analysis of soliton solutions of the modified Korteweg–de Vries–sine-Gordon equation”, Zh. Vychisl. Mat. Mat. Fiz., 55:3 (2015),  435–445  mathnet  mathscinet  zmath  elib; Comput. Math. Math. Phys., 55:3 (2015), 437–446  isi  elib  scopus
2014
8. S. P. Popov, “Interactions of breathers and kink pairs of the double sine-Gordon equation”, Zh. Vychisl. Mat. Mat. Fiz., 54:12 (2014),  1954–1964  mathnet  mathscinet  elib; Comput. Math. Math. Phys., 54:12 (2014), 1876–1885  isi  elib  scopus
2013
9. S. P. Popov, “Influence of dislocations on kink solutions of the double sine-Gordon equation”, Zh. Vychisl. Mat. Mat. Fiz., 53:12 (2013),  2072–2081  mathnet  mathscinet  elib; Comput. Math. Math. Phys., 53:12 (2013), 1891–1899  isi  elib  scopus
10. S. P. Popov, “Limiting solitons and kinks in two-dimensional discrete systems”, Zh. Vychisl. Mat. Mat. Fiz., 53:5 (2013),  792–799  mathnet  mathscinet  elib; Comput. Math. Math. Phys., 53:5 (2013), 625–631  isi  elib  scopus
11. S. P. Popov, “Effect of cubic nonlinearity on soliton solutions of the Benjamin–Bona–Mahony equation”, Zh. Vychisl. Mat. Mat. Fiz., 53:4 (2013),  624–633  mathnet  mathscinet  elib; Comput. Math. Math. Phys., 53:4 (2013), 477–485  isi  elib  scopus
2011
12. S. P. Popov, “Numerical study of Peakons and $k$-Solitons of the Camassa–Holm and Holm–Hone equations”, Zh. Vychisl. Mat. Mat. Fiz., 51:7 (2011),  1317–1325  mathnet; Comput. Math. Math. Phys., 51:7 (2011), 1231–1238  isi  scopus
2010
13. S. P. Popov, “Application of the quasi-spectral fourier method to soliton equations”, Zh. Vychisl. Mat. Mat. Fiz., 50:12 (2010),  2176–2183  mathnet; Comput. Math. Math. Phys., 50:12 (2010), 2064–2070  scopus
2009
14. S. P. Popov, “Numerical simulation of soliton in simple two-dimensional lattice”, Matem. Mod., 21:9 (2009),  27–33  mathnet  zmath
15. S. P. Popov, “Perturbed soliton solutions of the sine-Gordon equation”, Zh. Vychisl. Mat. Mat. Fiz., 49:12 (2009),  2182–2188  mathnet; Comput. Math. Math. Phys., 49:12 (2009), 2085–2091  isi  scopus
16. S. P. Popov, “On the shapes of two-dimensional soliton perturbations in simple lattices”, Zh. Vychisl. Mat. Mat. Fiz., 49:2 (2009),  323–331  mathnet  mathscinet; Comput. Math. Math. Phys., 49:2 (2009), 314–322  isi  scopus
2008
17. S. P. Popov, “Soliton solutions to generalized discrete Korteweg–de Vries equations”, Zh. Vychisl. Mat. Mat. Fiz., 48:9 (2008),  1698–1709  mathnet  mathscinet; Comput. Math. Math. Phys., 48:9 (2008), 1658–1668  isi  scopus
2007
18. S. P. Popov, “Numerical study of the interaction between shocks and rarefaction waves in an ideal gas”, Zh. Vychisl. Mat. Mat. Fiz., 47:1 (2007),  155–161  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 47:1 (2007), 151–156  scopus
2006
19. S. P. Popov, “Numerical analysis of the Toda lattice equations”, Zh. Vychisl. Mat. Mat. Fiz., 46:6 (2006),  1032–1044  mathnet  mathscinet; Comput. Math. Math. Phys., 46:6 (2006), 983–994  scopus
2004
20. Yu. V. Bibik, S. P. Popov, “Numerical simulation of soliton solutions of simples discrete equations and their continual limits”, Matem. Mod., 16:5 (2004),  66–82  mathnet  mathscinet
21. S. P. Popov, “On properties of the two-dimensional soliton solutions of an evolution equation”, Zh. Vychisl. Mat. Mat. Fiz., 44:7 (2004),  1289–1298  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 44:7 (2004), 1221–1230
22. Yu. V. Bibik, S. P. Popov, D. A. Sarancha, “Numerical solution of the Bogoyavlenskii kinetic equation and the Lotka–Volterra system with diffusion”, Zh. Vychisl. Mat. Mat. Fiz., 44:5 (2004),  904–916  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 44:5 (2004), 856–867
2003
23. S. P. Popov, F. G. Cheremisin, “Supersonic rarefied gas flow through a grid of normally posed plane plates”, Matem. Mod., 15:6 (2003),  125–128  mathnet  zmath
2002
24. V. N. Diesperov, S. P. Popov, “The structure of an unsteady transonic flow around a flat plate with transverse slot injection”, Zh. Vychisl. Mat. Mat. Fiz., 42:11 (2002),  1744–1755  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 42:11 (2002), 1677–1687
2001
25. S. P. Popov, F. G. Cheremisin, “Example of simultaneous numerical solution of the Boltzmann and Navier–Stokes equations”, Zh. Vychisl. Mat. Mat. Fiz., 41:3 (2001),  489–500  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 41:3 (2001), 457–468
2000
26. S. P. Popov, F. G. Cheremisin, “Joint solution of Boltzmann and boundary layer equations”, Matem. Mod., 12:7 (2000),  71–78  mathnet  zmath
27. S. P. Popov, “Numerical implementation of two-soliton solutions to the Kadomtsev–Petviashvili equation”, Zh. Vychisl. Mat. Mat. Fiz., 40:10 (2000),  1508–1516  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 40:10 (2000), 1447–1455
1999
28. S. P. Popov, “Numerical simulation of two-soliton solutions to the Zakharov–Kuznetsov equation”, Zh. Vychisl. Mat. Mat. Fiz., 39:10 (1999),  1749–1757  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 39:10 (1999), 1679–1686
29. S. P. Popov, F. G. Cheremisin, “A conservative method for solving the Boltzmann equation with centrally symmetric interaction potentials”, Zh. Vychisl. Mat. Mat. Fiz., 39:1 (1999),  163–176  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 39:1 (1999), 156–169
1998
30. S. P. Popov, “Numerical analysis of certain periodic solutions to the Kadomtsev–Petviashvili equation”, Zh. Vychisl. Mat. Mat. Fiz., 38:10 (1998),  1710–1716  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 38:10 (1998), 1641–1647
31. V. I. Zhuk, S. P. Popov, “Soliton solutions of the two-dimensional Zakharov–Kuznetsov equation”, Zh. Vychisl. Mat. Mat. Fiz., 38:1 (1998),  122–135  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 38:1 (1998), 118–131
1997
32. V. V. Aristov, S. P. Popov, F. G. Cheremisin, I. N. Shishkova, “Numerical solution of the Boltzmann and Navier–Stokes equations for a planar jet impinging on a cooled surface”, Zh. Vychisl. Mat. Mat. Fiz., 37:2 (1997),  239–242  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 37:2 (1997), 236–239
1996
33. S. P. Popov, “Examples of numerical solutions of the stable Kadomtsev–Petviashvili equation with sources”, Zh. Vychisl. Mat. Mat. Fiz., 36:4 (1996),  62–70  mathnet  zmath
34. S. P. Popov, “A modification of the gas dynamic scheme SHASTA”, Zh. Vychisl. Mat. Mat. Fiz., 36:3 (1996),  130–134  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 36:3 (1996), 391–394  isi
1992
35. S. P. Popov, “On soliton perturbations excited by an oscillator in a boundary layer”, Zh. Vychisl. Mat. Mat. Fiz., 32:1 (1992),  71–81  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 32:1 (1992), 61–69  isi
1991
36. A. A. Makhmudov, S. P. Popov, “Numerical scheme for the boundary-layer equation with self-induced pressure”, Zh. Vychisl. Mat. Mat. Fiz., 31:2 (1991),  330–333  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 31:2 (1991), 114–116  isi
1990
37. V. I. Zhuk, S. P. Popov, “Modelling of nonlinear waves in boundary layers based on burgers, Benjamin–Ono and Korteweg–de Vries equations”, Matem. Mod., 2:7 (1990),  96–109  mathnet  mathscinet  zmath
1989
38. V. I. Zhuk, S. P. Popov, “On the solutions of the inhomogeneous Benjamin–Ono equation”, Zh. Vychisl. Mat. Mat. Fiz., 29:12 (1989),  1852–1862  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 29:6 (1989), 176–183
39. A. M. Bishaev, E. F. Limar, S. P. Popov, E. M. Shakhov, “The entry of a freely expanding gas jet into a circular aperture in a transverse obstacle”, Zh. Vychisl. Mat. Mat. Fiz., 29:2 (1989),  277–285  mathnet  zmath; U.S.S.R. Comput. Math. Math. Phys., 29:1 (1989), 193–198
1985
40. S. P. Popov, G. M. Fedorov, “On the complex structure of a two-dimensional thermal wave that absorbs laser radiation”, Zh. Vychisl. Mat. Mat. Fiz., 25:6 (1985),  946–947  mathnet  mathscinet; U.S.S.R. Comput. Math. Math. Phys., 25:3 (1985), 191–192
1982
41. V. P. Parkhomenko, S. P. Popov, “Numerical investigation of the motion of a gas compressed by a collapsing spherical piston”, Zh. Vychisl. Mat. Mat. Fiz., 22:5 (1982),  1252–1255  mathnet  mathscinet; U.S.S.R. Comput. Math. Math. Phys., 22:5 (1982), 245–249
1980
42. V. V. Aristov, A. A. Makhmudov, S. P. Popov, “Solution of the unsteady problem of the evolution of a discontinuity in a viscous heat-conducting gas”, Zh. Vychisl. Mat. Mat. Fiz., 20:4 (1980),  1066–1070  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 20:4 (1980), 269–274
1979
43. S. P. Popov, Yu. I. Romashkevich, “An algorithm for calculating two-dimensional non-equilibrium gas flows”, Zh. Vychisl. Mat. Mat. Fiz., 19:2 (1979),  546–550  mathnet  zmath; U.S.S.R. Comput. Math. Math. Phys., 19:2 (1979), 293–297
1977
44. S. P. Popov, Yu. I. Romashkevich, “An application of the splitting method to the calculation of two-temperature and ionized nonequilibrium gas flows”, Zh. Vychisl. Mat. Mat. Fiz., 17:6 (1977),  1602–1607  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 17:6 (1977), 254–259
45. V. P. Parkhomenko, S. P. Popov, O. S. Ryzhov, “Effect of the initial particle velocity on the non-stationary spherically-symmetric motions of a gas”, Zh. Vychisl. Mat. Mat. Fiz., 17:5 (1977),  1325–1329  mathnet  zmath; U.S.S.R. Comput. Math. Math. Phys., 17:5 (1977), 226–231

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020